# SDR 2005F00036

- Difficulty date: January 15, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PBI - FLT 165 - FIRE WARNING IN AFT LAVATORY DURING CLIMB-OUT, DETERMINED TO BE FALSE.  ALL LAV SMOKE DETECTORS CHECK NORMAL, CHECKED APU COMPARTMENT FOR OIL LEAKS, NONE FOUND.  CHECKED APU SUPPLY DUCTING FOR OIL CONTAMINATION, NONE FOUND.  CHECKED NR 1 AND NR 2 8TH AND 13TH STAGE SADDLE DUCT END CAPS AND DUCTING FOR CONTAMINATION OF OIL, NON FOUND.  APU OPS CHECK OK.  (M)
